# SDR MWEA99031

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Rat Probe
- Part number: 034100025
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RAT PROBE DRAWS ZERO AMPS.  MAINTENANCE REMOVED AND REPLACED RAT PROBE.
